# SDR EIA2005216

- Difficulty date: October 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL SUPPORT ATTACH ANGLE SURFACE CORRODED AT STA 1394 LBL 16 TO RBL 16.  REPLACED DEFECTIVE SUPPORT PER SRM 51-10-01, PG 9.
